Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 11(Sep, 2023) No 5

Study of Intuitionistic Fuzzy Super Matrices and Its Application in Decision Making

Siddharth Shah, Rudraharsh Tewary, Manoj Sahni, Ritu Sahni, Ernesto Leon Castro, Jose Merigo Lindahl

[Abstract] [Full Text] [Full Article - PDF] pp. 753 - 766

DOI: 10.13189/ms.2023.110501

A Study on Tripled Fixed Point Results in GJS-Metric Space

D. Srilatha, V. Kiran

[Abstract] [Full Text] [Full Article - PDF] pp. 767 - 777

DOI: 10.13189/ms.2023.110502

A Joint Chance Constrained Programming with Bivariate Dagum Distribution

Khalid M. El-khabeary, Afaf El-Dash, Nada M. Hafez, Samah M. Abo-El-hadid

[Abstract] [Full Text] [Full Article - PDF] pp. 778 - 785

DOI: 10.13189/ms.2023.110503

The Generalized Inverse of Picture Fuzzy Matrices

V.Kamalakannan, P.Murugadas, M.Kavitha

[Abstract] [Full Text] [Full Article - PDF] pp. 786 - 793

DOI: 10.13189/ms.2023.110504

Jacobson Graph of Matrix Rings

Siti Humaira, Pudji Astuti, Intan Muchtadi Alamsyah, Edy Tri Baskoro

[Abstract] [Full Text] [Full Article - PDF] pp. 794 - 801

DOI: 10.13189/ms.2023.110505

Generalization of Riemann-Liouville Fractional Operators in Bicomplex Space and Applications

Mahesh Puri Goswami, Raj Kumar

[Abstract] [Full Text] [Full Article - PDF] pp. 802 - 815

DOI: 10.13189/ms.2023.110506

MID-units in Right Duo-seminearrings

S. Senthil, R. Perumal

[Abstract] [Full Text] [Full Article - PDF] pp. 816 - 819

DOI: 10.13189/ms.2023.110507

Aspects of Algebraic Structure of Rough Sets

S. Sangeetha, Shakeela Sathish

[Abstract] [Full Text] [Full Article - PDF] pp. 820 - 826

DOI: 10.13189/ms.2023.110508

Neutrosophic Generalized Pareto Distribution

Nahed I. Eassa, Hegazy M. Zaher, Noura A. T. Abu El-Magd

[Abstract] [Full Text] [Full Article - PDF] pp. 827 - 833

DOI: 10.13189/ms.2023.110509

On the Problem of Solution of Non-Linear (Exponential) Diophantine Equation

Sudhanshu Aggarwal, Shahida A. T., Ekta Pandey, Aakansha Vyas

[Abstract] [Full Text] [Full Article - PDF] pp. 834 - 839

DOI: 10.13189/ms.2023.110510

Resolution of Linear Systems Using Interval Arithmetic and Cholesky Decomposition

Benhari Mohamed amine, Kaicer Mohammed

[Abstract] [Full Text] [Full Article - PDF] pp. 840 - 844

DOI: 10.13189/ms.2023.110511

Convergence of the Jordan Neutrosophic Ideal in Neutrosophic Normed Spaces

R. Muthuraj, K. Nachammal, M. Jeyaraman, D. Poovaragavan

[Abstract] [Full Text] [Full Article - PDF] pp. 845 - 855

DOI: 10.13189/ms.2023.110512

Properties and Applications of Klongdee Distribution in Actuarial Science

Adisak Moumeesri, Weenakorn Ieosanurak

[Abstract] [Full Text] [Full Article - PDF] pp. 856 - 867

DOI: 10.13189/ms.2023.110513